American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information
View Article: PDF

[2] Satoshi Murai and Eran Nevo. The flag $f$-vectors of Gorenstein* order complexes of dimension $3$. Proc. Amer. Math. Soc. 142 (2014) 1527-1538.
Abstract, references, and article information
View Article: PDF

[3] Kyouko Kimura and Naoki Terai. Binomial arithmetical rank of edge ideals of forests. Proc. Amer. Math. Soc. 141 (2013) 1925-1932.
Abstract, references, and article information
View Article: PDF

[4] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information
View Article: PDF

[5] Lukas Katthän. On homology spheres with few minimal non-faces. Proc. Amer. Math. Soc. 140 (2012) 2489-2500.
Abstract, references, and article information
View Article: PDF

[6] Jürgen Herzog, Dorin Popescu and Marius Vladoiu. Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012) 493-504. MR 2846317.
Abstract, references, and article information
View Article: PDF

[7] Kohji Yanagawa. Higher Cohen-Macaulay property of squarefree modules and simplicial posets. Proc. Amer. Math. Soc. 139 (2011) 3057-3066. MR 2811262.
Abstract, references, and article information
View Article: PDF

[8] Ignacio Ojeda and Alberto Vigneron-Tenorio. Indispensable binomials in semigroup ideals. Proc. Amer. Math. Soc. 138 (2010) 4205-4216. MR 2680047.
Abstract, references, and article information
View Article: PDF

[9] Russ Woodroofe. Vertex decomposable graphs and obstructions to shellability. Proc. Amer. Math. Soc. 137 (2009) 3235-3246. MR 2515394.
Abstract, references, and article information
View Article: PDF

[10] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information
View Article: PDF

[11] Yves Félix and Daniel Tanré. Rational homotopy of the polyhedral product functor. Proc. Amer. Math. Soc. 137 (2009) 891-898. MR 2457428.
Abstract, references, and article information
View Article: PDF

[12] Shiro Goto and Yukihide Takayama. Stanley-Reisner ideals whose powers have finite length cohomologies. Proc. Amer. Math. Soc. 135 (2007) 2355-2364. MR 2302556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Christopher A. Francisco and Adam Van Tuyl. Sequentially Cohen-Macaulay edge ideals. Proc. Amer. Math. Soc. 135 (2007) 2327-2337. MR 2302553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Naoki Terai and Ken-ichi Yoshida. Buchsbaum Stanley--Reisner rings with minimal multiplicity. Proc. Amer. Math. Soc. 134 (2006) 55-65. MR 2170543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1